Previous |  Up |  Next


Title: Homotopical structure of linear groups of Banach spaces (English)
Author: Mitjagin, B.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 313-314
Category: math
MSC: 46B99
MSC: 47D03
idZBL: Zbl 0303.47033
Date available: 2009-02-12T08:57:45Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_68.pdf 255.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo